Social Anxiety Forum - View Single Post - nardil question
Thread: nardil question
View Single Post
post #1 of (permalink) Old 04-27-2016, 10:15 PM Thread Starter
nervy4
SAS Member
 
Join Date: Mar 2016
Posts: 5

nardil question


I have taken Nardil for 25 years for panic disorder and has worked very well.

I recently was in the hospital with orthostatic hypotension, cause was unknown. I had numbness to Left side, mouth and tongue, then hand, then foot, all to left side. I believe I caused this myself as had been taking Nardil 45 mg all at bedtime plus Klonopin 2 mg, plus restoril 15 mg., I had always taken the nardil in separate doses 3 times a day.

I stopped Nardil and the numbness went away in about a week. I tried several of the newer anti depressants, but could not sleep or eat and severally depressed. I have finally went back to the Nardil, but my dr only wants to order it once a day. I don't think she wants to order it at all, but said she would give it to me once a day.

My question is does anyone think this caused the numbness and hypotension taking it all at the same time? I know I should not have taken it this way. I have always taken the klonopin at bedtime with the nardil in the past, but only 15 mg. I don't need the restoril, but that could have contributed to the numbness, and don't take it now.

Thanks for any advice,
Nervy4
nervy4 is offline  
 
 
For the best viewing experience please update your browser to Google Chrome